# SDR HYIA223PB1112NLG

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Aircraft time: 30,308 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5842000202
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, AFTER TAKEOFF, HYD PRESSURE LIGHT AND GEAR UNLOCK LIGHT REMAINED ILLUMINATED. SECOND ATTEMPT RESULTED IN SAME INDICATIONS. CREW SELECTED GEAR DOWN WITH NORMAL INDICATIONS (3 GREEN DOWN AND LOCKED LIGHTS). AFTER LOW APPROACH, TOWER REPORTED GEAR SEEMED TO BE DOWN. TO INSURE THAT GEAR WAS DOWN AND LOCKED, CREW ELECTED TO USE EMERGENCY EXTENSION PROCEDURES. EMERGENCY WAS DECLARED, LANDING WAS UNEVENTFUL.   MX INSPECTED ACFT, FOUND NOSE GEAR STRUT UNDER INFLATED. SERVICED NOSE STRUT, PERFORMED SEVERAL EXTENSION AND RETRACTION TEST, SYS CHECKED NORMAL. ACFT RELEASED BACK TO SERVICE.
